# SDR C2XA95CL025

- Difficulty date: February 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16702
- Make and model: Emb EMB-120RT
- Aircraft serial: 120078
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rollers
- Part number: KRP138112VT
- Condition: Binding
- Location: Lt Te Flap
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 3337 - PIT-CLE - FLAP DISAGREEMENT AFTER TAKEOFF, 1 MINUTE LATER CLEARED ITSELF.  AFTER LANDING IN CLE MAINTENANCE CLEANED FLAP TRACKS AND ROLLERS.  AIRCRAFT WAS SENT ON A TEST FLIGHT.  TEST FLIGHT WAS UNSATISFACTORY.  MAINTENANCE REMOVED AND REPLACED LEFT OUTBOARD FLAP ROLLERS AND SENT AIRCRAFT ON ANOTHER TEST FLIGHT.  TEST FLIGHT WAS SATISFACTORY. AIRCRAFT WAS RETURNED TO SERVICE.  (Z)
